Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Concerning linear substitutions of finite period with rational coefficients


Author: Arthur Ranum
Journal: Trans. Amer. Math. Soc. 9 (1908), 183-202
MSC: Primary 15A21; Secondary 15A18
MathSciNet review: 1500808
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A21, 15A18

Retrieve articles in all journals with MSC: 15A21, 15A18


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1908-1500808-3
PII: S 0002-9947(1908)1500808-3
Article copyright: © Copyright 1908 American Mathematical Society